# SDR FDEA202412031767

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 76,907 hours, 29,858 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: FX140N2002345
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 139/41 AFT CARGO COMP. FRAME CLIP AND SKIN WITH CORROSION STA 1460 STRG 29L-29R. REWORK ON FRAMECLIP (SHEAR TIE) AND SKIN @ STA 1460 BTWN STR 29L TO 29R: NO   CORROSION WAS FOUND ON FRAME AND SKIN. FOUND 2 EA SHEAR-TIES CORROSION OUT OF   LIMIT IAW SRM 53-00-07. REMOVED AND REPLACED BOTH SHEAR-TIES IAW SRM 51-40-02.   FABRICATED ON TRAV# T24/1787722 AND T24/1787719, MAJOR REPAIR.
